# SDR SWAA2023082380947

- Difficulty date: July 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ON SUPPORT BRACKET LOCATED ORSS261 AT LT WING 2023-460937<[01] REPLACED SUPPORT BRACKET (FITTING) LOCATED TRAILING EDGE ORSS261 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930; SHEET 7; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CERTIFIED STEP 1 COMPLETED
